Advertisement

Periodica Mathematica Hungarica

, Volume 23, Issue 1, pp 87–89 | Cite as

On rings whose additive endomorphisms are multiplicative

  • Y. Hirano
Article

Key words and phrases

Endomorphism additive groups of rings 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Feigelstock,Additive Group of Rings, Vol. II, Pitman Research Notes in Mathematics Series; 169, Longman Scientific & Technical, New York (1988).Google Scholar
  2. [2]
    L. Fuchs,Infinite Abelian Groups, Vol. I, Academic Press, New York-London, 1973. MR 41#333Google Scholar
  3. [3]
    K. H. Kim, andF. W. Roush, Additive endomorphisms of rings, Period. Math. Hungar.12 (1981), 241–242.MR 83d:16017Google Scholar
  4. [4]
    R. P. Sullivan, Research problem 23, Period. Math. Hungar.8 (1977), 313–314.zbl 376:16034Google Scholar

Copyright information

© Akadémiai Kiadó 1991

Authors and Affiliations

  • Y. Hirano
    • 1
  1. 1.Department of MathematicsOkayama UniversityOkayamaJapan

Personalised recommendations